T Nation

Weird Vitamin Pill Experience


#1

Yesterday I bought a multi vitamin in a cheap discount supermarket. it gives 100%rda on the main vitamins, I took 3 together last night and was fine but this mornining I took 3 with my coffee as I cooked breakfast and 30 mins later my skin started getting very hot, red and looks an feels exactly like sunburn. Whats the chances the doseages in the pills are far higher than what they should be?


#2

Probably a bunch of artificial crap or an allergic reaction to some filler. I would discard it.


#3

EDIT: Better answers down below.


#4

could be a niacin flush. depends on how much niacin is in there, how intolerant you are, etc.


#5

the exact same thing happens to me when i mix caffeine and an excessive amount of multi vitamins.

try and spread out the multi's. one for breakfast, one for lunch, one before dinner...


#6

Same thing happened to me before. Check the amount of niacin, too much on an empty stomach with make your entire body flush, with your face and arms getting very hot and have pins and needles feeling.

I took a time released niacin pill with 2000% rda, but it didn't release over time, just one massive dump. Needless to say, I thought I was gonna spontaneously burst into flames.


#7

X2

Too much niacin does this to me.


#8

X2